Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Else Had The Experience Of Coming Off Of Lyrica?

Has Anyone Else Had The Experience Of Coming Off Of Lyrica?

I am having a terrible time with sleep, hot flashes then I'm freezing. Also, I have terrible nausea. I just wonder how long it lasts. I'm also having shooting pains in my head. I will be so happy when it stops. My doctor told me how to come off it so I'm not just doing this. I appreciate any suggestions.

A MyFibroTeam Member said:

Im still taking lyrica, but have been comsidering coming off it. Ive joined a favebook group called lyrica surviviors. There is over 8,500 members that have stopped taking lyrics or or going through withdrawals. And they say the withdrawals are horrendous. Lots of doctors dont realize how bad it is. They claim that lyrics causes brain damage. And your brain needs to repair itself while you are withdtawinh. It scares me so much, becsuse ive bern taking it for 14 years! You have to look up the group under pregbaline survivors. Its very informative and has a list and instructions for tapering. Good luck to you. Hope you feel better soon!

posted over 1 year ago
A MyFibroTeam Member said:

I was in the hospital last month with an infection in a surgical site. I did not receive any of my meds for almost a week which included the lyrica.. I was getting oxycodone for my pain so I never missed the lyrica. I stayed off of it for almost 3 weeks and realized i do need it for my fibro and arthritis pain. I have arthritis in my back, hands and neck and the neck hurts the worst lately and so I am back on the lyrica and it is helping. I had no success with cymbalta and I did have to do a reducing doseage over a 3 week period.

posted over 1 year ago
A MyFibroTeam Member said:

πŸ˜” so sorry you’re doing it so tough sis....maybe it’s time you went back to your door with these horrible symptoms.....to get some more advice...or is there a helpline you could call...we have them here in Australia, ours is Nurse on Call.....sending healing hugs and supportive thoughts your way ....βœοΈβœοΈβœοΈπŸ˜”πŸ‘©β€β€οΈβ€πŸ’‹β€πŸ‘©πŸ™πŸ™πŸ™πŸ™πŸ™πŸ‘©β€β€οΈβ€πŸ’‹β€πŸ‘©πŸ‘©β€β€οΈβ€πŸ’‹β€πŸ‘©πŸ‘©β€β€οΈβ€πŸ’‹β€πŸ‘©βœοΈβœοΈβœοΈ

posted over 1 year ago
A MyFibroTeam Member said:

I was on Lyrica for only 3 months a few years ago and I had a bad time with it. I tapered off slowly and I hope your doc advised you to do that. It’s not a med that should be stopped suddenly. I seem to recall I had anxiety and sleep disturbance as I withdrew. It didn’t last thank goodness. Take it slow. Good luck πŸ’•

posted over 1 year ago
A MyFibroTeam Member said:

I don't know about Lyrica. But I do know that coming off anything with fibromyalgia it is a lot worst than with someone who doesn't have fibromyalgia. Take it slow and hang in there. This to shall pass. I pray God will take your withdraws always real soon. In Jesus's name I pray.

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in